MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS SHOULDER SYSTEM; AEQUALIS PERFORM GLENOID

TORNIER S.A.S. AEQUALIS SHOULDER SYSTEM; AEQUALIS PERFORM GLENOID
Model Number PEGGED GLENOID M35
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 08/27/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported that a patient underwent a revision surgery due to post-operative instability-dislocation.Prosthesis was removed, conversion into rsa.Patient id: (b)(6).

Brand Name
AEQUALIS SHOULDER SYSTEM
Common Device Name
AEQUALIS PERFORM GLENOID
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key5942468
Report Number3000931034-2016-00123
Device Sequence Number774557
Product Code KWS
UDI-Device Identifier03700386937378
UDI-Public03700386937378
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K111902
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2014
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPEGGED GLENOID M35
Device Catalogue NumberDWE312
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2016
Initial Report FDA Received Date09/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient Weight86